# SDR AWXA200400078

- Difficulty date: January 7, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 58,145 hours, 36,947 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 90526912
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A .75 INCH CRACK WAS FOUND ON FRAME FOOT AT BS 616, RBL 62.  MAINTENANCE CUT OUT CRACK ON INNER CHORD FLANGE AT BS 616, RBL 62; PERFORMED HFEC INSPECTION TO VERIFY NO CRACK EXISTS; FABRICATED A REPAIR ANGLE AND FILLER; INSTALLED REPAIR PARTS IAW AWA ER 03-5311-01143-DD1.
